YES! We deliver orders to 2184 cities worldwide →
See your region

Contac Non Drowsy Dual Relief – 18 Tablets

Sku: 1712438460-52

Estimated Delivery Date: International: 2-3 days (by DHL Express)

See Recent Deliveries to your City Here

Contac Non Drowsy Dual Relief – 18 Tablets

Sku: 1712438460-52

4,550.00

Quantity:

Available in stock

Express delivery on this item

380000+ Products Online

100% Money Back

Description

Contac Non-Drowsy Dual Relief – 18 Tablets provide relief from the symptoms of colds and flu including nasal congestion, sinus pain, pressure and congestion, headaches, fever, sore throat, aches and pains.
Contains PARACETAMOL. Please read the leaflet enclosed in the box carefully before taking this medicine.
PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THIS MEDICINE
For oral use.
Adults, including the elderly and children 12 years and over:
Two tablets every four to six hours as required.
Do not take more frequently than every four hours
Do not take more than six tablets in any 24 hour period.
Do not give to children under 12 years old.
Each tablet contains the active ingredients Paracetamol 500mg and Pseudoephedrine Hydrochloride 30mg.

Reviews
Ratings

0.0

0 Product Ratings
5
0
4
0
3
0
2
0
1
0

Review this product

Share your thoughts with other customers

Write a review

Reviews

There are no reviews yet.

Contac Non Drowsy Dual Relief – 18 Tablets 4,550.00
Home Shop Cart Account
Shopping Cart (0)

No products in the cart. No products in the cart.